A 73-year-old man with rheumatoid arthritis on prednisone (10 milligrams [mg] daily routinely, and increased to 40 mg daily during frequent exacerbations) presented to the emergency department with chills and a leg rash.
A 33-year-old obese male with a history of well-controlled type II diabetes and hyperlipidemia presented to the emergency department with a one-day history of recurrent non-bloody diarrhea and abdominal pain in the morning progressing to significant nausea, increased non-radiating abdominal pain, and multiple episodes of non-bilious, non-bloody emesis in the evening.
A 32-year-old female gravida 3 para 2 presented to the emergency department (ED) with two weeks of hyperpigmented macular and blistering rash involving bilateral upper and lower extremities (Image 1) and trunk (Image 2).
A 25-year-old female with a history of sickle cell disease (on prophylactic penicillin VK) and venous thromboembolic disease (on oral anticoagulation with apixaban) presented to the emergency department with one week of right-sided neck pain and subjective fevers, and a one day history of trismus.
A 53-year-old female with a history of hypertension, congestive heart failure, and generalized anxiety disorder taking 81 milligrams of aspirin daily presented as a trauma activation following a motor vehicle collision.
A 30-year-old male presented to the emergency department with intermittent neck pain, dysarthria, right facial droop, right-sided facial paresthesias and right upper extremity weakness for several days prior.
We present two cases of cerebrovascular accidents. Case #1: A 24-year-old man presented with open fractures of the left femur and tibia after a motor vehicle collision. Case #2: A 26-year-old man presented to the emergency department after eight hours with hemiplegia and global aphasia.